# SDR VJ9800615

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL.  THE 540 BULKHEAD WAS FOUND WITH  CORROSION AT THE BOTTOM STRINGERS 26 AND 28R.  REMOVED TWO EACH DOUBLERS, CUT OUT CORROSION.  FABRICATED AND INSTALLED INNER DOUBLER AND TWO EACH DOUBLERS IAW B737 SRM 51-10-06, 51-10-2, MM 51-20-11 AND AIRTRAN RES 981859.
